# SDR ASOA2012062901842

- Difficulty date: June 19, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 23,887 hours, 21,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Part time: 986,088 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 BULKHEAD VERTICAL POST AT LBL 27 INBD SIDE IS CRACKED IN RADIUS ON BOTTOM EDGE OF POST.  COMPLIED WITH STEPS 1 AND 2 OF REO 601R-53-41-056.  STEPS 3-17 OF REO 601R-53-41-056, REQUIRE COMPLIANCE. COMPLIED WITH STEP 3 OF REO 601R-53-41-056, REV F.  PERFORMED EDDY CURRENT OF FS 409+128 VERTICAL POST LBL 27 INBD SIDE REPAIR IAW NDTM 51-20-06.  NO INDICATIONS NOTED AT THIS TIME.  REMOVED PANEL 191BB FOR ACCESS IAW AMM TASK 53-85-01-000-803.  OK TO CLOSE PANEL 191BB. INSTALLED PANEL 191BB IAW AMM TASK 53-82-01-400-803.  COMPLIED WITH STEPS 4-17 OF REO 601R-53-41-056.  COMPLIED WITH ECTC REO 601R-53-41-056 IAW REO 601R-53-41-056, REV F. RII FOUND TO BE SATISFACTORY: WVAC 1.  (SDR CLOSED)
